MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 3 / 10 MM; TIBIA INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 3 / 10 MM; TIBIA INSERT FIXED
Catalog Number 02.07.0310FUC
Health Effect - Clinical Code Pain (1994)
Date of Event 10/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 november 2018.Lot 157060: (b)(4) items manufactured and released on 08 april 2016.Expiration date: 2021-03-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The cause of pain is unknown at this time.The surgeon revised the tibial tray and liner 2 years and 1 month after primary surgery.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 3 / 10 MM
Common Device Name
TIBIA INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8069014
Report Number3005180920-2018-00892
Device Sequence Number19246989
Product Code JWH
UDI-Device Identifier07630030817038
UDI-Public07630030817038
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2021
Device Catalogue Number02.07.0310FUC
Device Lot Number157060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2018
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;